# SDR GUUA04110701

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 21,131 hours, 26,616 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS3209009
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 9305: AFTER TAKEOFF THE NR 2 ENGINE HAD A PARTIAL LOSS OF POWER. SHORTLY AFTER A TOTAL POWER LOSS OCCURED. SECURED THE NR 2 ENGINE. RETURNED TO DEPARTURE LANDED WITHOUT INCIDENT.  DETERMINED FUEL TRANSFER TUBE O-RING TO BE CRACKED AND LEAKING.  REPLACED TRANSFER TUBE O-RING.  LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
